Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

A METHOD FOR APPROXIMATE SOLVING OF AN OPTIMAL CONTROL PROBLEM FOR A LINEAR FUNCTIONAL-DIFFERENTIAL EQUATION

Annotation

It is proposed a method for approximate solving of an optimal control problem for a linear functional-differential equation based on a representation of a general solution using a Cauchy function is proposed. An approximation of a Cauchy function allows to reduce the initial optimal control problem to a linear programming problem.

Keywords

optimal control; linear functional-differential equation; general solution; Cauchy function; approximate solution

Full-text in one file

Download

UDC

517.977.5, 517.929.7, 519.62

Pages

290-294

References

1. Azbelev N.V., Maksimov V.P., Rakhmatullina L.F. Vvedenie v teoriyu funktsional'no-differentsial'nykh uravneniy. M.: Nauka, 1991. 280 s. 2. Yudin D.B., Gol"shteyn E.G. Lineynoe programmirovanie. Teoriya, metody i prilozheniya. Izd. 2. M.: URSS, 2012. 424 s. 3. Zhukovskaya T.V. Interpolyatsiya funktsii Koshi // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2002. T. 7. Vyp. 1. S. 110-111. 4. Zhukovskaya T.V. Vol'terrovost' operatorov i chislennoe reshenie funktsional'no-differentsial'nykh uravneniy: dis. ... kand. fiz.-mat. nauk. Perm', 1990.

Received

2015-01-20

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.